# SDR 95ZZZX3535

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5204G
- Make and model: Cessna 305A
- Aircraft serial: 22496
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: NAS314027
- Condition: Failed
- Location: Elevator
- Part time: 19,110 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE ELEVATOR CABLE FAILED AT THE BULKHEAD PULLEY AT STA 110, BEHIND REAR SEAT DUE TO CABLE WEAR AND POSSIBLE PULLEY BINDING.  CHECK OF SIMILAR AIRCRAFT SHOWED SAME PROBLEM IN 5 OUT OF 6 INSPECTED.  IN-FLIGHT FAILURE RESULTED IN DESTROYED AIRCRAFT.  PILOT RECEIVED MINOR INJURY.  CORRECTIVE ACTION:  INSPECT, REMOVE AND REPLACE AS NEEDED/REQUIRED.
